On some generalizations of existence theorems for saddle points in differential games
Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1880-1885
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_11_a12,
author = {\`E. R. Smol'yakov},
title = {On some generalizations of existence theorems for saddle points in differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {1880--1885},
year = {1995},
volume = {31},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_11_a12/}
}
È. R. Smol'yakov. On some generalizations of existence theorems for saddle points in differential games. Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1880-1885. http://geodesic.mathdoc.fr/item/DE_1995_31_11_a12/